# SDR SWAA2013080718935

- Difficulty date: August 2, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 21,223 hours, 12,531 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370023
- Part serial: 002402
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD AFT FLAP DELAMINATED AT INBD END LOWER SIDE.  R&R AFT FLAP IAW MM.
